X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
92d25 (1150) 1150
mathematics (789) 789
mathematics, applied (409) 409
applications of mathematics (354) 354
mathematical & computational biology (327) 327
mathematical models (321) 321
biology (309) 309
analysis (284) 284
index medicus (275) 275
stability (273) 273
dynamics (237) 237
models (235) 235
models, biological (221) 221
mathematical and computational biology (215) 215
computer simulation (183) 183
population dynamics (177) 177
mathematics, general (159) 159
research (139) 139
35k57 (138) 138
animals (138) 138
usage (135) 135
92d40 (131) 131
mathematical analysis (120) 120
differential equations (115) 115
extinction (111) 111
model (106) 106
studies (104) 104
systems (104) 104
92d30 (103) 103
partial differential equations (103) 103
global stability (102) 102
statistics & probability (102) 102
ordinary differential equations (100) 100
quantitative biology (100) 100
humans (98) 98
populations and evolution (98) 98
persistence (97) 97
competition (93) 93
population (91) 91
computational mathematics and numerical analysis (89) 89
diffusion (88) 88
permanence (85) 85
ecosystem (84) 84
mathematics - probability (82) 82
theoretical, mathematical and computational physics (80) 80
appl.mathematics/computational methods of engineering (78) 78
delay (78) 78
evolution (75) 75
dynamical systems (74) 74
existence (74) 74
34d20 (70) 70
ecology (70) 70
60j80 (67) 67
equations (67) 67
stochastic processes (64) 64
theory of computation (64) 64
mathematical concepts (63) 63
mathematics of computing (63) 63
system (62) 62
coexistence (61) 61
37n25 (59) 59
60h10 (59) 59
92b05 (59) 59
difference and functional equations (59) 59
population biology (59) 59
populations (59) 59
34k20 (58) 58
mathematical biology in general (58) 58
quantitative biology - populations and evolution (58) 58
epidemics (57) 57
growth (57) 57
asymptotic properties (56) 56
mechanics (56) 56
numerical analysis (56) 56
hopf bifurcation (55) 55
probability (54) 54
uniqueness (54) 54
algorithms (53) 53
applied mathematics (53) 53
behavior (53) 53
92d15 (52) 52
bifurcation (52) 52
34c25 (51) 51
bifurcations (47) 47
predator-prey system (47) 47
functional analysis (46) 46
39a11 (45) 45
stochasticity (45) 45
34d23 (44) 44
60j85 (44) 44
biological evolution (44) 44
epidemiology (43) 43
population density (41) 41
35b40 (40) 40
difference equations (40) 40
markov processes (40) 40
population-dynamics (40) 40
predation (40) 40
physics, mathematical (39) 39
stability analysis (39) 39
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Bulletin of Mathematical Biology, ISSN 0092-8240, 3/2019, Volume 81, Issue 3, pp. 639 - 675
Journal Article
Journal of Mathematical Biology, ISSN 0303-6812, 9/2016, Volume 73, Issue 3, pp. 597 - 625
Journal Article
Applicable Analysis, ISSN 0003-6811, 2018, pp. 1 - 14
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 09/2017, Volume 23, Issue 9, pp. 1529 - 1541
We consider a discrete time competition model. Populations compete for common limited resources but they have different fertilities and mortalities rates. We... 
periodic cycle | competitive exclusion | Secondary: 37N25 | Primary: 92D25 | Nonlinear Leslie model | 92D40 | population dynamics | MATHEMATICS, APPLIED | MODELS | NEST-SITE LOTTERY | Competition | Applied mathematics | Mathematical models | Mathematics - Dynamical Systems
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 10/2017, Volume 23, Issue 10, pp. 1694 - 1706
We show that the solutions of nonlinear higher order difference equations may have convergent subsequences, even when the solution as a whole does not... 
subsequences of solution | 39A30 | higher order equation | 92D25 | planar systems | population dynamics | Convergence | POPULATION-MODELS | MATHEMATICS, APPLIED | Nonlinear equations | Difference equations | Dynamical systems | Mathematics - Dynamical Systems
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 04/2019, Volume 25, Issue 4, pp. 583 - 596
This article investigates the global behaviour of May's host-parasitoid model [R.M. May, Host-parasitoid systems in patchy environments: A phenomenological... 
39A30 | May's host-parasitoid model | Difference equations | global behaviour | 92D25 | host-parasitoid model | Initial conditions
Journal Article
Dynamical Systems, ISSN 1468-9367, 10/2017, Volume 32, Issue 4, pp. 490 - 503
In this paper, the exponential stability of travelling waves solutions for nonlinear cellular neural networks with distribute delays in the lattice is studied.... 
weighted energy method | 92D25 | travelling waves solutions | 34K13 | Cellular neural networks | exponential stability | 35C07 | FRONTS | MATHEMATICS, APPLIED | NICHOLSONS BLOWFLIES EQUATION | PHYSICS, MATHEMATICAL | GLOBAL ASYMPTOTIC STABILITY | Control systems | Traveling waves | Stability analysis | Cellular communication | Neural networks
Journal Article
Journal of Mathematical Biology, ISSN 0303-6812, 03/2016, Volume 72, Issue 4, pp. 877 - 908
In this paper we characterize the stability boundary in the (Formula presented.) -plane, for fixed (Formula presented.) with (Formula presented.) , for the... 
65L03 | 92D25 | 37N25 | 45D05 | 34K20 | QUIESCENCE | BIOLOGY | MATHEMATICAL & COMPUTATIONAL BIOLOGY
Journal Article
Journal Article
Journal of Nonlinear Science, ISSN 0938-8974, 4/2017, Volume 27, Issue 2, pp. 425 - 452
Journal Article
Journal of Mathematical Biology, ISSN 0303-6812, 7/2019, Volume 79, Issue 2, pp. 731 - 764
In the previous paper (Inaba in J Math Biol 65:309–348, 2012), we proposed a new (most biologically natural) definition of the basic reproduction number... 
Cone spectral radius | Basic reproduction number | 92D30 | Orbital spectral radius | 92D25 | Mathematical and Computational Biology | Mathematics | Applications of Mathematics | Generation evolution operator
Journal Article
Japanese Journal of Mathematics, ISSN 0289-2316, 03/2007, Volume 2, Issue 1, pp. 197 - 227
We describe a setting where convergence to consensus in a population of autonomous agents can be formally addressed and prove some general results establishing... 
91D30 | 92D25 | emergence | Mathematics, general | flocking | consensus reaching | Mathematics | 92D50 | History of Mathematics | Consensus reaching | Flocking | Emergence | MATHEMATICS
Journal Article
SpringerPlus, ISSN 2193-1801, 12/2016, Volume 5, Issue 1, p. 452
Motivated by (Goyal and Murray in PLoS One 9(10):e110143, 2014) we consider a partially age-structured model simulating the dynamic of two infectious diseases... 
Basic reproduction rate | Vaccination | Differential infectivity
Journal Article